# SDR A6WA201240441

- Difficulty date: March 12, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 21,580 hours, 20,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OBLIQUE ANGLE AT FS 625 CRACKED.  REMOVED CRACKED LT OBLIQUE ANGLE AT FS 625, DISCARD, LOCATED, & INSTALLED NEW ANGLE PN 601-35012-51 IAW SRM 51-40-11, 51-42-21.
